# SDR ABXA010650

- Difficulty date: December 19, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Aircraft time: 65,530 hours, 19,764 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Plate
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN SHUTTING OFF THE LANDING LIGHTS, SPARKS CAME FROM MISSING BACKGROUND LIGHT SOCKETS FOR THE LANDING LIGHTS PLACARD.  REPLACED THE LIGHT PLATE.  OPS CHECKED GOOD IAW AMM 33-13-00-2-0009.
